# SDR UALA2012101705942

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 62,149 hours, 23,197 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trunnion
- Condition: Sheared
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION ASSY FOUND SHEARED AT LOWER END ON R1 DOOR.  COMPLETED INSTALLED SPRING ROD.  OPS OF DOOR NORMAL.
